Curves related to Coulter's maximal curves

Özbudak, Ferruh
We study a class of curves over finite fields such that the maximal (respectively minimal) curves of this class form a subclass containing the set of maximal (respectively minimal) curves of Coulter (cf. [R.S. Coulter, The number of rational points of a class of Artin-Schreier curves, Finite Fields Appl. 8 (2002) 397-413, Theorem 8.12]) as a proper subset. We determine the exact number of rational points of the curves in the class and we characterize maximal (respectively minimal) curves of the class as subcovers of some suitable curves. In particular we show that Coulter's maximal curves are Galois subcovers of the appropriate Hermitian curves. (c) 2006 Elsevier Inc. All rights reserved.


Curves with many points and configurations of hyperplanes over finite fields
Özbudak, Ferruh (Elsevier BV, 1999-10-01)
We establish a correspondence between a class of Kummer extensions of the rational function field and configurations of hyperplanes in an affine space. Using this correspondence, we obtain explicit curves over finite fields with many rational points. Some of our examples almost attain the Oesterle bound. (C) 1999 Academic Press.
A note on divisor class groups of degree zero of algebraic function fields over finite fields
Özbudak, Ferruh (Elsevier BV, 2003-01-01)
We give tight upper bounds on the number of degree one places of an algebraic function field over a finite field in terms of the exponent of a natural subgroup of the divisor class group of degree zero.. (C) 2002 Elsevier Science (USA). All rights reserved.
On maximal curves and linearized permutation polynomials over finite fields
Özbudak, Ferruh (Elsevier BV, 2001-08-08)
The purpose of this paper is to construct maximal curves over large finite fields using linearized permutation polynomials. We also study linearized permutation polynomials under finite field extensions.
Value sets of Lattes maps over finite fields
Küçüksakallı, Ömer (Elsevier BV, 2014-10-01)
We give an alternative computation of the value sets of Dickson polynomials over finite fields by using a singular cubic curve. Our method is not only simpler but also it can be generalized to the non-singular elliptic case. We determine the value sets of Lattes maps over finite fields which are rational functions induced by isogenies of elliptic curves with complex multiplication.
Dosi, A. (American Mathematical Society (AMS), 2020-01-01)
The paper is devoted to a noncommutative holomorphic functional calculus and its application to noncommutative algebraic geometry. A description is given for the noncommutative (infinite-dimensional) affine spaces A(q)(x), 1 = 0, are calculated.
Citation Formats
E. ÇAKÇAK and F. Özbudak, “Curves related to Coulter’s maximal curves,” FINITE FIELDS AND THEIR APPLICATIONS, pp. 209–220, 2008, Accessed: 00, 2020. [Online]. Available: